# SDR SWAA2024121055106

- Difficulty date: October 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,877 hours, 34,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING. 2024-685138<[01] STEP 3 TOOL USED ULTRASOUND EQUIPMENT PN: GEIT1480179; SN:GOPLS 15100171; DUE DATE: 07-DEC-24;[02] TOOL USED ON STEP 18: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600. S/N: 120357005. DUE DATE: 10-JUN-25.;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 02-JUL-25.;[04] REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING (INTERIM REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FLIGHT CYCLES OR 30 MONTHS; WHICHEVER COMES FIRST). IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING (INTERIM REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FLIGHT CYCLES OR 30 MONTHS; WHICHEVER COMES FIRST). IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
